# SDR AU001229

- Difficulty date: December 4, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Faulty
- Location: Rectifier
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) SUSPECT NR 1 AND NR 2 TRANSFORMER RECTIFIER UNITS (TRU) HAD INTERMITTENT FAULTS CAUSING CIRCUIT BREAKERS TO TRIP. SUSPECT ALSO THAT CONTACTORS XD4 AND XD5 WERE INTERMITTENT IN OPERATION.
